# SDR AALA201804119026

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 55,771 hours, 15,593 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. 2L DOOR SLIDE BOTTLE PRESSURE IN RED ARC. REPLACE L2 DOOR SLIDE ASSEMBLY PER JOB CARD 19L80025002.
